# SDR ASOA2016031414680

- Difficulty date: March 14, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 34,825 hours, 31,933 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME AT FS 333 BETWEEN STR 0 - STR 1R.  R & R FRAME AT BS 333 BETWEEN STRINGER 5R IAW SRM 51-42-06 AND DWG 601R 32004-5.
